Skip to main content

Pamprin Maximum Strength Multi-Symptom Caplets

  • 20 ct P

Log In to Add to Cart
Description

Misc: Multi-Symptom for Complete Relief of: cramps; headache; backache; irritability; bloating. Aspirin-free and caffeine-free with Acetaminophen, Pamabrom & Pyrilamine Maleate. www.pamprin.com. Questions or comments? www.pamprin.com. Made in Canada.

UPC: 0371687300310

Active Ingredients: In Each Caplet: Acetaminophen (500 mg), Pamabrom (25 mg), Pyrilamine Maleate (15 mg). Purposes: Pain Reliever, Diuretic, Antihistamine. Inactive Ingredients: Blue 2, Candelilla Wax, Corn Starch, Ethylparaben, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Pregelatinized Starch, Propylparaben, Red 40, Sodium Starch Glycolate, Stearic Acid, Talc, Titanium Dioxide.
Manufacturers may alter their products and/or packaging and the packaging and products may be different from what is shown on www.hy-vee.com. Read labels, warnings and directions on the package before using or consuming a product and contact the manufacturer to obtain additional information about a product. Content on www.hy-vee.com is not a substitute for advice given by a physician, pharmacist or other licensed healthcare professional. Do not use this information as self-diagnosis or for treating a health problem or disease. If you suspect you have a medical problem, contact your healthcare provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Hy-Vee assumes no liability for inaccuracies or misstatements about productsShow More

You may also like:

General Questions
Email or Call 1-800-772-4098